# SDR A6WA201643746

- Difficulty date: April 2, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 31,071 hours, 30,811 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3221265
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 559+48 IS CHAFED BELOW STRINGER 3R AT THE AFT SIDE.  REPAIRED FRAME IAW SRM 51-12-00.
